# SDR FDEA202207021671

- Difficulty date: July 2, 2022
- Submitted: July 18, 2022
- Operation: Air carrier
- Aircraft: N617FE
- Make and model: Doug MD-11F
- Aircraft serial: 48748
- Aircraft time: 80,824 hours, 20,233 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: AGA70882
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN - RIGHT HAND STATION 2003 X = - 22 FLOOR SUPPORT FOUND CORRODED. CABIN - AT RIGHT HAND FLOOR SUPPORT STATION 2003 , X = - 22 CORROSION EVALUATED ,   FOUND EXFOLIATED AND EXCEEDED LIMIT AS PER SRM 53-00-00-2R FIGURE 206 REPAIR   GENERAL. CORRODED FLOOR SUPPORT REMOVED AND REPLACED FROM STATION 1914 TO   STATION 2007 , X = - 22 AS PER SRM 51-31-01-0G. FLOOR SUPPORT FABRICATED BY MACHINING   AS PER DOUGLAS DRAWING AGA 7088 REVISION B. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-  100.
